# SDR HEEA0011879

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5005B
- Make and model: Bell 206L-1
- Aircraft serial: 45175
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633001
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CALIBRATE FUEL QTY INDICATOR.  SHOWS 25 LBS WITH NO FUEL.  GLASS CRACKED.
